# SDR CALA2024052301566

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 40,047 hours, 3,849 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Spring
- Part number: 495Z640011
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOGPAGE 8031938 DUE TO GEAR DOOR FAULT AND SUBSEQUENT AIR RETURN, AT TOMC REQUEST AIRCRAFT TO BE JACKED AND GEAR SWING CARRIED OUT. NOSE LANDING GEAR JACKED IAW AMM B787-A-07-11-02-00A-912A-A. AC THE CORRECT TIME AS PER THE AMM FOR THE POWER SUPPLY AVAILABLE REMOVED. AC PLACED BACK IN USUAL CONDITION. PLACED IN AIR MODE IAW AMM B787-A-32-09-00-08A-950A-A. NOSE WITH ALL INDICATIONS OK. NO FAULT MESSAGES RECORDED. NLG RETRACT LANDING GEAR EXTENSION AND RETRACTION CARRIED OUT 5 TIMES IAW ACTUATOR CHECKED FOR FLUID BYPASS. NO FAULT FOUND. AC LOWERED AMM B787-32-30-01-00C-340A. GEAR RETRACTION AND EXTENSION OK IN OFF JACKS, RETURNED TO GROUND MODE AND CB''S RESET. JACKING PAD REMOVED.AIRCRAFT PLACE BACK IN USUAL CONDITION.
